# SDR AALA20021315

- Difficulty date: September 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1170 - EN ROUTE FLL-ORD, DURING CLIMB-OUT THROUGH 26,000 FEET, APPROXIMATELY 20 MINUTES INTO THE FLIGHT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  LANDED ORD WITHOUT INCIDENT.  TIGHTENED PRESSURE REGULATING VALVE CLAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
